Title

The group of invariants of an inner function with finite spectrum

Publication Date

2012

Journal

Journal of Mathematical Analysis and Applications

Volume

389

Issue

2

First Page

1259

Last Page

1267

Abstract

This paper determines the group of continuous invariants corresponding to an inner function circle dot with finitely many singularities on the unit circle T; that is, the continuous mappings g : T -> T such that circle dot o g = circle dot on T. These mappings form a group under composition.

This document is currently not available here.

Share

COinS